# SDR SWAA2013012111611

- Difficulty date: July 17, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 55,114 hours, 44,389 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: 6550585
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PYLON PHENOLIC NUT PLATE STRIP CRACKED (3 LOCATIONS) ALONG AFT EDGE OF PANEL 57710L.  REPAIRED UPPER PYLON PHENOLIC NUT PLATE STRIPS PER EA 1-354-1468.
